# SDR SWAA2022022164489

- Difficulty date: January 26, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 31,494 hours, 14,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ATTACH BRACKET CRACKED BELOW FWD INBD END OF PANEL 551AT [MARKED]. / [01] REMOVED AND REPLACED BRACKET PER SRM 51-10-02.;[02] REMOVED AND REPLACED BRACKET PER SRM 51-10-02.
